# SDR UPS00233388

- Difficulty date: June 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION IN PREVIOUS BLEND OUTS AT RIGHT SIDE BOTTLE PIN FITTING REAR LUG IN BUSHING BORE (FOUND AFTER BUSHING REMOVED).  ACCOMPLISHED REPAIR IAW UPS ENGINEERING ORDER B727-5310-3056 AND BOEING DWG 65C23231, SH 1, 2 & 3.
